Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

The Concept of Mathematical Truth

Gian-Carlo Rota
The Review of Metaphysics
Vol. 44, No. 3 (Mar., 1991), pp. 483-494
Stable URL: http://www.jstor.org/stable/20129055
Page Count: 12
  • Get Access
  • Read Online (Free)
  • Download ($12.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
The Concept of Mathematical Truth
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[483]
    [483]
  • Thumbnail: Page 
484
    484
  • Thumbnail: Page 
485
    485
  • Thumbnail: Page 
486
    486
  • Thumbnail: Page 
487
    487
  • Thumbnail: Page 
488
    488
  • Thumbnail: Page 
489
    489
  • Thumbnail: Page 
490
    490
  • Thumbnail: Page 
491
    491
  • Thumbnail: Page 
492
    492
  • Thumbnail: Page 
493
    493
  • Thumbnail: Page 
494
    494